Skip navigation
Scholarly Communication

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 1.

Foda, O.; Jack, I. and Jones, D.R.T. (2002) Title: General classical solutions in the noncommutative CP^(N-1) model. Physics Letters B, 547 (1-2). pp. 79-84. ISSN 0370-2693

This list was generated on Sat Nov 22 01:53:58 2014 GMT.

Full text only
Peer reviewed only

Cross Archive Search
Top 50 authors
Top 50 items
[more statistics]

These pages are maintained by Library Staff @ University of Liverpool Library


All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students